Item Description

Show full item record

Title: The Sponges of the Island of Hawaii 
Author: De Laubenfels, MW
Date: 1951-07
Publisher: University of Hawai'i Press
Citation: De Laubenfels MW. 1951. The sponges of the island of Hawaii. Pac Sci 5(3): 256-271.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8859

Item File(s)

Files Size Format View
vol5n3-256-271.pdf 7.873Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About